MAUDE Adverse Event Report: VERYAN MEDICAL LIMITED BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LIMITED BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-19
Medical Device Problem Codes Fracture (1260); Material Deformation (2976); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is in progress.If any additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
On march 27, 2025, a veryan sales specialist received information that reported a fracture of a 7 x 150 mm biomimics 3d (bm3d) stent which was originally placed in (b)(6) 2024.
 
Additional Manufacturer Narrative
Following cmp completion the event was categorised as a distorted stent pattern with a potential that a type 1 stent fracture may also be present.Distorted stent pattern is assigned a severity of 3 and stent fractures are assigned a severity 4 in the ufmeca-1 version 19.0 and dfmeca-1 version 14.0.This means that they may lead to permanent impairment or life-threatening injury, this event remains reportable.A detailed review of all the lot history records pertaining to the relevant stent and delivery system lots showed no issues that were deemed related to the complaint investigation.Based on the information received in this case, it remains unknown whether a stent fractured has occurred.However, the single image provided by the site for investigation does display that the stent is distorted following its deployment.Therefore, given the information that is available, the investigation concludes that is a "distorted stent pattern" case.It should also be noted that based on the image received, there is potential that a stent fracture could be present.Angiographic images and/or additional information regarding the procedure would be required in order to make an adequate determination regarding the reported stent fracture.Insufficient information was made available in this case in order to determine a root cause.No details regarding the deployment procedure, the ancillary devices, procedural events and/or the patient anatomy were provided.Therefore, the sequence of events and root cause of this complaint remain unknown.If additional information does become available, an addendum to this investigation will be opened.Section g.6 and h.2 were updated to reflect the type of report (follow up 01) and the reason and section h.6 and h.11 were updated to reflect the conclusions of the investigation and reflected the sections changed in this report.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LIMITED
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
caroline grealish
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key21908946
Report Number3011632150-2025-00009
Device Sequence Number8728553
Product Code NIP
UDI-Device Identifier05391526850527
UDI-Public(01)05391526850527(17)260405(11)240904(0000375904)
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Catalogue Number144700-19
Device Lot Number0000375904
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown